MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFB03, 5X100 KII SH BLD ADVFIX, 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFB03, 5X100 KII SH BLD ADVFIX, 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFB03
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: "a customer called regarding a shipment of sterile items.The problem item was opened and a hair was found on the product." additional information via telephone on (b)(6) 2022 from [name], supervisor of supply chain operations, [facility]: a hair found inside the sterile packaging.Model and lot number was provided.Patient status: na (incoming inspection).Type of intervention: na (incoming inspection).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: "a customer called regarding a shipment of sterile items.The problem item was opened and a hair was found on the product." additional information via telephone on 20jul2022 from [name], supervisor of supply chain operations, [facility]: a hair found inside the sterile packaging.Model and lot number was provided.Patient status: na (incoming inspection).Type of intervention: na (incoming inspection).

Brand Name
CFB03, 5X100 KII SH BLD ADVFIX, 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15204714
Report Number2027111-2022-00697
Device Sequence Number14608179
Product Code GCJ
UDI-Device Identifier00607915117627
UDI-Public(01)00607915117627(17)230316(30)01(10)1383765
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2023
Device Model NumberCFB03
Device Catalogue Number101221401
Device Lot Number1383765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown